RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2012, Volume 5, Issue 1, Pages 25–35 (Mi jsfu216)  

This article is cited in 1 scientific paper (total in 1 paper)

Solvability initial-boundary value problem for equations one-dimensional motion of the two-phase mixture

Irina G. Akhmerova

Altai State University, Barnaul, Russia

Abstract: The local solvability initial-boundary value problem for the equations one-dimensional nonstationary motion of the heat-conducting two-phase mixture (gas–particulate pollutant) is proved.

Keywords: gas-liquid mixture, interpenetrating movements, solvability.

Full text: PDF file (194 kB)
References: PDF file   HTML file
UDC: 512.54
Received: 01.07.2011
Received in revised form: 15.10.2011
Accepted: 15.11.2011

Citation: Irina G. Akhmerova, “Solvability initial-boundary value problem for equations one-dimensional motion of the two-phase mixture”, J. Sib. Fed. Univ. Math. Phys., 5:1 (2012), 25–35

Citation in format AMSBIB
\Bibitem{Akh12}
\by Irina~G.~Akhmerova
\paper Solvability initial-boundary value problem for equations one-dimensional motion of the two-phase mixture
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2012
\vol 5
\issue 1
\pages 25--35
\mathnet{http://mi.mathnet.ru/jsfu216}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu216
  • http://mi.mathnet.ru/eng/jsfu/v5/i1/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. G. Akhmerova, A. A. Papin, “Solvability of the Boundary-Value Problem for Equations of One-Dimensional Motion of a Two-Phase Mixture”, Math. Notes, 96:2 (2014), 166–179  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:281
    Full text:66
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020